# SDR DALA2016062104857

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,202 hours, 37,035 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FOR THE RT EMERGENCY ESCAPE BOTTLE PRESSURE IS INOPERATIVE. OVER WING SLIDE.  REPLACED BROKEN WIRE IAW SWPM 20-30-12 ON WIRE. PERFORMED SATISFACTORY ELECTRICAL SYS PRESSURE TEST IAW AMM 25-65.  REMOVED AND REINSTALLED VIP CEILING PANEL IAW AMM-25-50.
